# SDR GILALEX404

- Difficulty date: April 9, 2004
- Submitted: April 10, 2004
- Operation: General aviation
- Aircraft: N28478
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0635
- Aircraft time: 1,685 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Support Angle
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INSPECTED IAW CE-04-34.  BUCKLING WAS FOUND ON BOTH OF THE SUPPORT ANGLES (1 AND 2) JUST BELOW THE HORIZONTAL STAB. MOUNTING BOLTS.  SMALL CRACKS FOUND AT THE TOP OF THESE SUPPORT ANGLES.  MINOR BUCKLE FOUND AT LT SIDE OF LOWER STIFFENER AT ARROW NUMBER 7.
